# SDR MASA2012062134916

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 23,313 hours, 16,095 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED NR 2 BATTERY EMERGENCY PACK.
